# SDR CA050308005

- Difficulty date: January 13, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 13,332 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 04320016
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 13,332 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT LEADING EDGE IB RIB WAS FOUND CRACKED AT REAR LOWER CORNER (RADIUS).
